# SDR IPXA2017033115710

- Difficulty date: March 13, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 95,288 hours, 16,968 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING TANK STRINGER 5 IS CRACKED BETWEEN XORS 1070 - 1094, INSIDE PANELS 639FB & 639GB.  REPAIRED THE STRINGER IAW EA 011-5710-01-A6719, REV IR, AND EO MD11-5710-63758-A. (MAJOR)
